Paralief Paracetamol 24Pk Blue Clonmel

€2.55

Code 5099562916077
Add to Basket
Product Information
Paralief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature. Paralief Tablets are indicated for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.
How To Use
1-2 tablets three to four times daily. A maximum of 8 tablets daily should not be exceeded. For children 6 to 9 years of age: Give half a tablet with a drink of water, every 4 to 6 hours as required. A maximum dose of two tablets daily should not be exceeded. For children 10 to 11 years of age: Give one tablet with a drink of water, every 4 to 6 hours as required. A maximum dose of four tablets daily should not be exceeded. For adolescents 12 to 15 years of age: Give one to one and a half tablets with a drink of water, every 4 to 6 hours as required. A maximum of six tablets daily should not be exceede
Active Ingredients
The active substance is paracetamol. Each tablet contains 500 mg paracetamol. The other ingredients are maize starch, pregelatinised maize starch, magnesium stearate and colloidal anhydrous silica
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty